# SDR 2007UALA03700

- Difficulty date: September 13, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N371UA
- Make and model: Boeing 737322
- Aircraft serial: 24540
- Aircraft time: 49,450 hours, 34,379 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Damaged
- Location: Rt Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NOSE LANDING GEAR DOOR DAMAGED LOWER EDGE FRONT 14 INCHES.  REPLACED RIGHT NOSE LANDING GEAR DOOR.
